MathSciNet Relay Station
MathSciNet bibliographic data
MR2476657 30F10 (20E05 30F45)
Gilman, Jane; Keen, Linda Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009), 76–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement